| Model Number |
DAT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.No other complaints in the lot.The sample device was not returned for analysis.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision; trouble with distance, near vision and reading.The patient was sensitive to light and had pain.Additional information indicated that the patient was anisometropic and had hyperopic lasik.The iol was exchanged in a secondary procedure.Additional information has been requested; however, further information has not been received.